# SDR SWAA020353

- Difficulty date: February 13, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 63,214 hours, 68,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EMERGENCY EXIT SIGN LOOSE ABOVE ROW 20.  SECURED EXIT SIGN PER MM.
